# SDR SWAA2021092416628

- Difficulty date: September 11, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737*
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED ; / [01] WELDED CRACK ON RADIUS OF FCB;FWD CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT # 1131216 PER SRM 53-30-15-2R-1 PARA 4.B (2) AND (4). WELDING MACHINE CALIBRATION E10583 S/N KJ256554; [02] VERIFIED WELDED CRACK ON RADIUS OF FCB;FWD CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT # 1131216 PER SRM 53-30-15-2R-1 PARA 4.B (2) AND (4).  WELDING MACHINE CALIBRATION E10583 S/N KJ256554; [03] FLUORESCENT DYE PENETRANT INSPECTED REPAIRED AREA IN ACCORDANCE WITH SOPM 20-20-02. NO DEFECTS NOTED.  CALIBRATED EQUIPMENT USED: RADIOMETER - (ATS2561 -1-2-3) CAL DATE 09/2021; [04] SANDED WELD REPAIR AREA PER SRM 53-30-15-2R-1 PARA 4.B.(5); [05] VERIFIED SANDED WELD REPAIR AREA PER SRM 53-30-15-2R-1 PARA 4.B.(5); [06] COMPLETED REPAIR PER SRM 53-30-15-2R-1 PARA 4.B.(5); [07] VERIFIED REPAIR COMPLETE PER SRM 53-30-15-2R-1 PARA 4.B.
